SciPost Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SciPost Physics, 2018, Volume 4, Pages 6–30
DOI: https://doi.org/10.21468/SciPostPhys.4.1.006
(Mi spp1)
 

This article is cited in 11 scientific papers (total in 11 papers)

Scalar products and norm of Bethe vectors for integrable models based on Uq(^gln)

Arthur Hutsalyukab, Andrii Liashykcde, Stanislav Z. Pakuliakaf, Eric Ragoucyg, Nikita A. Slavnovh

a Moscow Institute of Physics and Technology, Dolgoprudny, Moscow reg., Russia
b Fachbereich C Physik, Bergische Universität Wuppertal, 42097 Wuppertal, Germany
c Bogoliubov Institute for Theoretical Physics, NAS of Ukraine, Kiev, Ukraine
d National Research University Higher School of Economics, Faculty of Mathematics, Moscow, Russia
e Skolkovo Institute of Science and Technology, Moscow, Russia
f Laboratory of Theoretical Physics, JINR, Dubna, Moscow reg., Russia
g Laboratoire de Physique Théorique LAPTh, CNRS and USMB, BP 110, 74941 Annecy-le-Vieux Cedex, France
h Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
Citations (11)
Funding agency Grant number
Ministry of Education and Science of the Russian Federation
Contest «Young Russian Mathematics»
Centre National de la Recherche Scientifique F14-2017
Russian Foundation for Basic Research 16-01-00562-a
The work of A.L. has been funded by Russian Academic Excellence Project 5-100, by Young Russian Mathematics award and by joint NASU-CNRS project F14-2017. The work of S.P. was supported in part by the RFBR grant 16-01-00562-a.
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/spp1
  • This publication is cited in the following 11 articles:
    1. Vidas Regelskis, “Bethe vectors and recurrence relations for twisted Yangian based models”, SciPost Phys., 17:5 (2024)  crossref
    2. Hao Pei, Véronique Terras, “On scalar products and form factors by separation of variables: the antiperiodic XXZ model”, J. Phys. A: Math. Theor., 55:1 (2022), 015205  crossref
    3. A Liashyk, S Z Pakuliak, “Recurrence relations for off-shell Bethe vectors in trigonometric integrable models”, J. Phys. A: Math. Theor., 55:7 (2022), 075201  crossref
    4. Vidas Regelskis, “Algebraic Bethe Ansatz for spinor R-matrices”, SciPost Phys., 12:2 (2022)  crossref
    5. A. Hutsalyuk, A. Liashyk, S. Z. Pakuliak, E. Ragoucy, N. A. Slavnov, “Actions of the monodromy matrix elements onto $\mathfrak{gl}(m|n)$-invariant Bethe vectors”, J. Stat. Mech., 2020, 93104–31  mathnet  crossref  isi  scopus
    6. Allan Gerrard, Vidas Regelskis, “Nested algebraic Bethe ansatz for orthogonal and symplectic open spin chains”, Nuclear Physics B, 952 (2020), 114909  crossref
    7. Nikolay Gromov, Fedor Levkovich-Maslyuk, Paul Ryan, Dmytro Volin, “Dual separated variables and scalar products”, Physics Letters B, 806 (2020), 135494  crossref
    8. Juan Miguel Nieto Garcia, Alessandro Torrielli, “Norms and scalar products for AdS 3”, J. Phys. A: Math. Theor., 53:14 (2020), 145401  crossref
    9. A. Liashyk, S. Z. Pakuliak, E. Ragoucy, N. A. Slavnov, “New symmetries of ${\mathfrak{gl}(N)}$-invariant Bethe vectors”, J. Stat. Mech., 2019 (2019), 44001–24  mathnet  crossref  isi  scopus
    10. Juan Miguel Nieto, “Cutting the cylinder into squares: the square form factor”, J. High Energ. Phys., 2019:3 (2019)  crossref
    11. Stanislav Pakuliak, Eric Ragoucy, Nikita Slavnov, “Nested Algebraic Bethe Ansatz in integrable models: recent results”, SciPost Phys. Lect. Notes, 2018  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:146
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025